# SDR YENA2024011100032

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 1,796 hours, 320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'COCKPIT TRIM AIR VALVE FAULT ( COCKPIT/CABIN TRIM AIR VALVES );REPLACED HOT AIR PRESSURE SWITCH (26HK) IAW AMM 21-63-19. OPS TEST OF THE COCKPIT AND CABIN TEMP CONTROL OK. THIS CLEARS THE MDDR. MX-4 UPDATED. PLACARD REMOVED.
